Low oxygen level

Anyone have low oxygen levels during chemo treatment? My lack in faith in doctors is becoming apparent. Dad was rushed to hospital via ambulance with difficulty breathing. They don't think its heart failure, blood levels were ok, ct scan showed no blood clot, and doesn't think it's pneumonia but may treat for that. Will further investigate today. Thoughts? Experiences?

2 Replies

oldestnewest
  • I don't believe that ER doctors have the expertise in cancer and cancer treatment to properly diagnose what may be a side effect of chemo. Contact your oncologist and tell him what is going on and ask if this could be a side effect of his treatment. I hope your dad gets better and feels better.

    Dennis

  • You are correct there. We believe it is the pain meds. Just increased his short term and yesterday as I sat with him he started to have difficulty breathing at the same time of day. It is about an hour 15 after slow release meds were given which they just increased. I had to run around to doctor office that admitted him under to get the dosage out back. Glad I was there and knowledgeable enough in all his meds now to know exactly what was happening. We will see this morning as they give the low dose again.

You may also like...